# SDR CALA2021072601193

- Difficulty date: July 26, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 99,760 hours, 23,572 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Inoperative
- Location: Rt Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HF RADIOS TRANSMIT NO  RECEIVE..NO STATIC AT  ALL...NO SIDE TONE ON  RIGHT HF AT ALL R HF TRANSCEIVER R&R PER AMM 23-11-03-401 & TEST PASS. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1615423  SN OFF 6630 TRANSCEIVER, HF  OFF 99-2310-9-0001 6630 ON 29-2311-9-0010 8078
